# SDR SWAA2022022572367

- Difficulty date: February 23, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,855 hours, 41,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED IN FWD GALLEY AREA AT LOCATION 15 RBL BETWEEN STATION 294.5 AND 312. / TRANSFERRED TO LOG PAGE 0927736
